PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 8 | 1249-1264
Tytuł artykułu

κ-compactness, extent and the Lindelöf number in LOTS

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the behaviour of ℵ-compactness, extent and Lindelöf number in lexicographic products of linearly ordered spaces. It is seen, in particular, that for the case that all spaces are bounded all these properties behave very well when taking lexicographic products. We also give characterizations of these notions for generalized ordered spaces.
Twórcy
autor
Bibliografia
  • [1] Birkhoff G., Lattice Theory, 3rd ed., Amer. Math. Soc. Colloq. Publ., 25, American Mathematical Society, Providence, 1995
  • [2] Buhagiar D., Miwa T., On superparacompact and Lindelöf GO-spaces, Houston J. Math., 1998, 24(3), 443–457
  • [3] Faber M.J., Metrizability in Generalized Ordered Spaces, Math. Centre Tracts, 53, Mathematisch Centrum, Amsterdam, 1974
  • [4] Lutzer D., On Generalized Ordered Spaces, Dissertationes Math. (Rozprawy Mat.), 89, Polish Academy of Sciences, Warsaw, 1971
  • [5] Miwa T., Kemoto N., Linearly ordered extensions of GO-spaces, Topology Appl., 1993, 54(1–3), 133–140 http://dx.doi.org/10.1016/0166-8641(93)90057-K
  • [6] Nagata J., Modern General Topology, 2nd ed., North-Holland Math. Library, 33, North-Holland, Amsterdam, 1985
  • [7] Stephenson R.M. Jr., Initially κ-compact and related spaces, In: Handbook of Set-Theoretic Topology, North-Holland, 1984, 603–632
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-014-0407-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.